# SDR DHL2005805532

- Difficulty date: March 14, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Wing Aileron
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON UPPER SKIN WORN 2.000M XA 474.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1, SRM 57-8-1 FIG 1.  REMOVED DAMAGED PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1.  FABRICATED NEW PLATING (AL 2024-T3 0.040) IAW SRM 57-8-1 FIG 1 ITEM E.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1.  TORQUED IAW SRM 51-3-1.  PERFORMED BALANCE TO RT INBD AILERON IAW SRM 51-4-1 PAGES 1-4.  INSTALLED WEIGHT (PN 5706734-41), STA 555.000.  FOUND WITHIN TOLERANCE.  MOMENT 3326.64 20 LBS.
